Alert archive / Maryland / Wind Advisories in 2015

Wind Advisory 13, NWS Baltimore/Washington

October 3, 2015Calvert County, Saint Mary's County, Maryland

NWS Baltimore/Washington issued this wind advisory at Oct 3, 2015, 9:19 PM EDT for Calvert County, Saint Mary's County, Maryland. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Oct 3, 2015, 9:19 PM EDT (01:19 UTC)
Expired
Oct 4, 2015, 3:47 AM EDT
In force
6 hr
Issued by
NWS Baltimore/Washington

Counties Calvert County, MD, Saint Mary's County, MD

The radar

The Sterling radar (KLWX), 107 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 1.3 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2015-10-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2015-10-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 289 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
540 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
289 m²/s²
0-3 km storm-relative helicity
507 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

882 
WWUS71 KLWX 040119
NPWLWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
919 PM EDT SAT OCT 3 2015

MDZ017-018-040930-
/O.NEW.KLWX.WI.Y.0013.151004T0119Z-151004T1000Z/
ST. MARYS-CALVERT-
INCLUDING THE CITIES OF...LEXINGTON PARK...CALIFORNIA...
CHESAPEAKE BEACH...HUNTINGTOWN...DUNKIRK...NORTH BEACH...LUSBY...
PRINCE FREDERICK
919 PM EDT SAT OCT 3 2015

...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT
SUNDAY.

* TIMING...TONIGHT. 

* WINDS...NORTHEAST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH ALONG THE
  SHORELINE OF THE CHESAPEAKE BAY. 

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE. DIFFICULTY 
  DRIVING HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS UP TO 50 MPH ARE EXPECTED.
SECURE OUTDOOR FURNITURE AND TAKE CARE DRIVING HIGH PROFILE
VEHICLES.

&&

$$
1 follow-up statement
409 
WWUS71 KLWX 040747
NPWLWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
347 AM EDT SUN OCT 4 2015


MDZ017-018-040900-
/O.CAN.KLWX.WI.Y.0013.000000T0000Z-151004T1000Z/
ST. MARYS-CALVERT-
INCLUDING THE CITIES OF...LEXINGTON PARK...CALIFORNIA...
CHESAPEAKE BEACH...HUNTINGTOWN...DUNKIRK...NORTH BEACH...LUSBY...
PRINCE FREDERICK
347 AM EDT SUN OCT 4 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS
CANCELLED THE WIND ADVISORY.

WINDS HAVE DROPPED BELOW ADVISORY LEVELS.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this wind advisory went out at Oct 3, 8:38 PM EDT, 41 minutes earlier.

Area forecast discussion, Oct 3, 8:38 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
838 PM EDT SAT OCT 3 2015

.SYNOPSIS...
LOW PRESSURE WILL REMAIN JUST OFFSHORE OF THE SOUTHEASTERN
UNITED STATES THROUGH SUNDAY BEFORE MOVING OFFSHORE ON MONDAY.
HIGH PRESSURE WILL BUILD INTO THE AREA TUESDAY THROUGH THURSDAY. A
COLD FRONT CROSSES THE REGION BY NEXT SATURDAY.

&&

.NEAR TERM /THROUGH SUNDAY NIGHT/...
HIGH PRESSURE CENTERED OVER QUEBEC WILL CONTINUE TO BUILD TOWARD
NEW ENGLAND TONIGHT WHILE LOW PRESSURE SPINS OVER THE
SOUTHEASTERN CONUS. A TIGHT GRADIENT BETWEEN THESE SYSTEMS WILL
ALLOW FOR BLUSTERY CONDITIONS. THE CLOUD COVER AND MOISTURE WILL
KEEP TEMPS NEARLY STEADY TONIGHT...RANGING FROM THE 40S IN THE
MOUNTAINS TO THE UPPER 50S/NEAR 60 IN SOUTHERN MARYLAND. DESPITE
TEMPS BEING NEAR OR EVEN A BIT ABOVE CLIMO TONIGHT...THE GUSTY
NORTHEAST WINDS WILL MAKE IT FEEL CHILLY.

AS FOR RAINFALL...THERE IS LITTLE IN THE WAY OF FORCING BUT PLENTY
OF MOISTURE REMAINS TRAPPED UNDERNEATH THE SUBSIDENCE INVERSION.
THEREFORE...LIGHT RAIN AND AREAS OF DRIZZLE ARE EXPECTED ACROSS
MOST AREAS TONIGHT. RAINFALL AMOUNTS WILL RANGE FROM JUST A TRACE
TO PERHAPS A FEW HUNDREDTHS OF AN INCH. AREAS OF FOG ARE EXPECTED
ALONG THE RIDGE TOPS DUE TO THE LOW CIGS...AND FOG MAY BE LOCALLY
DENSE.

ON SUNDAY...ALTHOUGH THE SFC HIGH OVER QUEBEC MOVES INTO THE
CANADIAN MARITIMES...THE SFC LOW OFFSHORE OF THE CAROLINAS DOES NOT
MOVE A WHOLE LOT...AND THEREFORE NOT MUCH CHANGES HERE AT HOME. WE
LIKELY REMAIN CLOUDY AND DRIZZLY AGAIN ALL DAY...THOUGH THERE ARE
SOME SIGNS OF AT LEAST LIFTING THE CLOUD CANOPY A LITTLE BIT...WHICH
COULD STOP THE DRIZZLE. AS JOAQUIN MOVES NORTHWARD /WAY WAY
OFFSHORE/ THE PRESSURE GRADIENT BETWEEN THE CANADIAN HIGH AND THE
HURRICANE WILL TIGHTEN AND SO SUNDAY IS POTENTIALLY THE BREEZIEST
DAY OF ALL...EVEN AS SOME OF THE SLIGHTLY WARMER AIR TO OUR EAST
FILTERS INTO THE REGION. THERE IS SOME POTENTIAL FOR WINDS AT LAND
LOCATIONS IMMEDIATELY ADJACENT TO THE COASTAL WATERS TO APPROACH
WIND ADVISORY CRITERIA...BUT CONFIDENCE IS NOT HIGH ENOUGH TO RAISE
A WIND ADVISORY AT THIS TIME. TRENDED POPS DOWNWARD THROUGH
SUNDAY...AS ORGANIZED RAIN DOES NOT LOOK LIKELY...JUST SCTD SHRA.

THINGS FINALLY START TO MOVE BY SUNDAY NIGHT AS JOAQUIN APPROACHES
OUR LATITUDE /AGAIN WAY WAY OFFSHORE...BUT IT IS THE CATALYST FOR
GETTING THE PATTERN MOVING/. THAT SHOULD END THE RAIN CHANCES AND
MAYBE EVEN ALLOW FOR A BREAK OR TWO IN THE CLOUDS. TOOK A SHORT-
RANGE ENSEMBLE APPROACH FOR TEMPS THROUGH THE PERIOD.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY/...
NORTHERLY FLOW WILL ADVECT MUCH DRIER AIR INTO THE REGION MON
WITH SUNSHINE FINALLY MAKING AN APPEARANCE AFTER A WEEK OF
ENDURING CLOUDY RAINY WX. DRY WX WITH ABUNDANT SUNSHINE WILL
PERSIST THROUGH MID WEEK. TEMPS WILL REBOUND SOME ON MON MAINLY
DUE TO MORE SUNSHINE WITH FURTHER WARMING ON TUE AS H85 TEMPS
RISE.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
HIGH PRES WILL CONTINUE TO DOMINATE CONDITIONS WED THROUGH THU
NIGHT. A FRONTAL BOUNDARY WILL MOVE ACROSS OUR REGION FRI INTO SAT
BRINGING A CHANCE OF SHOWERS FOR OUR CWA. TEMPS WILL BE SLIGHTLY
BELOW NORMAL ON WED... GRADUALLY INCREASING AND BECOMING NEAR
NORMAL THROUGH SAT.

&&

.AVIATION /01Z SUNDAY THROUGH THURSDAY/...
CIGS CONTINUE TO BOUNCE BETWEEN IFR/MVFR CONDITIONS THIS EVENING.
FEEL THAT IFR CIGS WILL BE MORE WIDESPREAD OVERNIGHT ALONG WITH
SOME LIGHT RAIN AND DRIZZLE. MVFR CIGS MAY REMAIN IN PLACE ACROSS
THE NORTHERN TERMINALS...KMRB AND KMTN DUE TO SOME DRIER AIR
WORKIN IN. VSBYS WILL DROP TO MVFR LEVELS AND PERHAPS EVEN IFR
LEVELS DURING TIMES OF LIGHT RAIN AND DRIZZLE. THE PRESSURE
GRADIENT WILL REMAIN STRONG ENOUGH TONIGHT FOR NORTHEAST WINDS TO
GUST AROUND 20 TO 25 KNOTS. BOTH CIGS AND VSBY SHOULD IMPROVE TO
MVFR OR BETTER ON SUNDAY.

VFR CONDITIONS MON AND TUE WITH DIMINISHING WINDS.

VFR CONDITIONS EXPECTED DURING THIS PERIOD WITH HIGH PRES DOMINATING
THE WEATHER CONDITIONS.

&&

.MARINE...
LITTLE CHANGE EXPECTED ON THE WATERS FOR MOST OF THE SHORT- TERM
PERIOD AS THE REGION REMAINS BETWEEN HIGH PRESSURE OVER CANADA AND
LOW PRESSURE TO THE SOUTH. IN FACT...THE GRADIENT BETWEEN THESE
TWO SYSTEMS TIGHTENS OVER THE NEXT 24 HOURS...AND SO THE PERIODIC
GALE GUSTS WE HAVE SEEN MAY BECOME MORE FREQUENT DURING THAT TIME.
THE EXISTING MARINE HEADLINES WERE LEFT UNCHANGED IN AREA AND
EXTENDED IN TIME THROUGH MIDNIGHT SUNDAY NIGHT. THEY MAY NEED TO
BE EXTENDED FURTHER BEYOND THAT...BUT THAT DEPENDS ON HOW QUICKLY
THE PRESSURE GRADIENT RELAXES.

WINDS WILL BEGIN TO SUBSIDE SUN NIGHT BUT SCA WILL LIKELY PERSIST
THROUGH ABOUT MON EVENING.

SUB-SCA CONDITIONS EXPECTED DURING THIS PERIOD WITH HIGH PRES DOMINATING
THE WEATHER CONDITIONS.

&&

.TIDES/COASTAL FLOODING...
TIDAL ANOMALIES REMAIN BETWEEN 1-2.5 FEET ACROSS
THE WATERS THIS EVENING...AND THE FORECASTS ARE TRACKING THE ETSS
AND ESTOFS GUIDANCE USING OUR TYPICAL PROCEDURES MUCH BETTER THAN
IN PAST DAYS. AS WITH THE MARINE HEADLINES...THE TIDAL HEADLINES
WERE ALL EXTENDED ANOTHER CYCLE...EXCEPT AT BALTIMORE...WHERE IT
MAY ONLY HIT MINOR ON THE HIGHER CYCLE OF THE TWO EACH DAY.

ELSEWHERE...IT IS NEARLY A PERSISTENCE FORECAST...WITH STRAITS POINT
HITTING MODERATE AND ANNE ARUNDEL...CALVERT...AND DC/ALEXANDRIA
HITTING MINOR EVERY CYCLE THROUGH SUNDAY EVENING. WILL HAVE TO
WATCH THE TIDES AT WASHINGTON DC...THE WASHINGTON CHANNEL. WATER
LEVELS WILL BE VERY CLOSE TO MODERATE FLOODING THRESHOLDS AROUND
HIGH TIDE. THE ETSS STILL KEEPS WATER LEVELS BELOW MODERATE
FLOODING THRESHOLDS SO WILL KEEP THE ADVISORY FOR MINOR TIDAL
FLOODING...BUT IF THE ANOMALIES INCREASE CLOSER TO 2.0 FEET NEAR
HIGH TIDE THEN A WARNING WILL BE NEEDED.

WATER LEVELS SHOULD BEGIN TO DROP A LITTLE BY TUESDAY...BUT CURRENT
WIND DIRECTIONS ARE STILL NORTH-NORTHEAST WHICH DOES NOT FAVOR MUCH
OF A DROP.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...COASTAL FLOOD ADVISORY UNTIL 4 AM EDT MONDAY FOR DCZ001.
MD...COASTAL FLOOD ADVISORY UNTIL 3 AM EDT SUNDAY FOR MDZ011.
     COASTAL FLOOD ADVISORY UNTIL MIDNIGHT EDT SUNDAY NIGHT FOR
     MDZ014-018.
     COASTAL FLOOD WARNING UNTIL MIDNIGHT EDT SUNDAY NIGHT FOR
     MDZ017.
VA...COASTAL FLOOD ADVISORY UNTIL 4 AM EDT MONDAY FOR VAZ054.
WV...NONE.
MARINE...GALE WARNING UNTIL MIDNIGHT EDT SUNDAY NIGHT FOR ANZ531>534-
     537-539>543.
     SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT SUNDAY NIGHT FOR
     ANZ530-535-536-538.
     COASTAL FLOOD ADVISORY UNTIL 3 AM EDT SUNDAY FOR ANZ538.
     COASTAL FLOOD ADVISORY UNTIL 4 AM EDT MONDAY FOR ANZ535.

&&

SYNOPSIS...LFR
NEAR TERM...JCE/BJL
SHORT TERM...LFR
LONG TERM...IMR
AVIATION...JCE/BJL/IMR/LFR
MARINE...JCE/BJL/IMR/LFR
TIDES/COASTAL FLOODING...JCE/BJL
Hazardous weather outlook, Oct 3, 11:17 AM EDT, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1117 AM EDT SAT OCT 3 2015

ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-041330-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES-
ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD-
PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
1117 AM EDT SAT OCT 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COASTAL FLOOD WARNING IS IN EFFECT FOR MODERATE TIDAL FLOODING
AROUND THE TIMES OF HIGH TIDE NEAR SENSITIVE SHORELINE LOCATIONS
IN ST MARYS COUNTY. WAVES WILL CONTINUE TO ENHANCE THE TIDAL
FLOODING THREAT...EVEN IN PLACES WHERE MODERATE FLOODING IS NOT
EXPECTED.

A GALE WARNING IS IN EFFECT FOR MUCH OF THE MARYLAND PORTION OF
THE CHESAPEAKE BAY AS WELL AS THE LOWER TIDAL POTOMAC RIVER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A GALE WARNING REMAINS IN EFFECT THROUGH SUNDAY FOR MUCH OF THE
MARYLAND PORTION OF THE CHESAPEAKE BAY AS WELL AS THE LOWER TIDAL
POTOMAC.

A COASTAL FLOOD WARNING IS IN EFFECT FOR MODERATE TIDAL FLOODING
AROUND THE TIMES OF HIGH TIDE NEAR SENSITIVE SHORELINE LOCATIONS
IN ST MARYS COUNTY. WAVES WILL CONTINUE TO ENHANCE THE TIDAL
FLOODING THREAT...EVEN IN PLACES WHERE MODERATE FLOODING IS NOT
EXPECTED.

.SPOTTER INFORMATION STATEMENT...

REPORTS OF TIDAL FLOODING WOULD BE GREATLY APPRECIATED. SPOTTER
ACTIVATION IS NOT ANTICIPATED.

MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-041330-
WASHINGTON-FREDERICK MD-CARROLL-NORTHERN BALTIMORE-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-
NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEAST MONTGOMERY-
NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-WESTERN LOUDOUN-EASTERN LOUDOUN-
NORTHERN VA BLUE RIDGE-CENTRAL VA BLUE RIDGE-HAMPSHIRE-MORGAN-
BERKELEY-JEFFERSON-HARDY-WESTERN GRANT-EASTERN GRANT-
WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON-
EASTERN PENDLETON-
1117 AM EDT SAT OCT 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Local storm report, Oct 3, 6:00 PM EDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
600 PM EDT SAT OCT 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     COASTAL FLOOD    1 WSW BRETON BAY        38.23N  76.75W
10/03/2015                   ST. MARYS          MD   TRAINED SPOTTER

            FLOODING OCCURRING WHERE 8 INCHES TO ONE FOOT IS OVER
            PALMER ROAD. FLOODING ALSO STARTED ON COLTON POINT ROAD.

&&

EVENT NUMBER LWX1500911

HAS
Local storm report, Oct 3, 7:30 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
730 PM EDT SAT OCT 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     COASTAL FLOOD    CHAPTICO                38.37N  76.78W
10/03/2015                   ST. MARYS          MD   TRAINED SPOTTER

            MADDOX ROAD/RT 238 IN CHAPTICO IS FLOODED WITH AN
            ESTIMATED 4-8 INCHES OF WATER OVER THE ROAD.

&&

EVENT NUMBER LWX1500912

HAS

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 4, 5:21 PM EDTCoastal Flood AdvisoryLWXAnne Arundel, Baltimore, Calvert, Harford, Saint Mary's, City of Baltimore69 hr

Nearby

Wind Advisories in Maryland, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.